# SDR SWAA2022050293658

- Difficulty date: April 12, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N8689C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36658
- Aircraft time: 20,145 hours, 9,375 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP BS767+6 HAS AREA OF CORROSION RBL 12 WL 156 / [01] EVALUATED CORROSION ON STRAP BS 767+6 RBL 12 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] RECEIVED NEW SPLICE AT BS 767 + 6 ON PO # 835775 INSTALL WELL BE ON CARD # TTG8Q00B6KWD;[04] VERIFIED CORRECTIVE ACTION 3.
